# SDR SWAA2022090649266

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737
- Aircraft serial: 29847
- Aircraft time: 60,489 hours, 35,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT ROW WINDOW LIGHT INOP / [01] RELAMPED R/H EMERGENCY EXIT ROW WINDOW LIGHT; OPS OK AT THIS TIME. REF AMM 33-21-00
